# SDR DALA2021040702048

- Difficulty date: April 6, 2021
- Submitted: April 7, 2021
- Operation: Air carrier
- Aircraft: N860NW
- Make and model: Airbus A330-223
- Aircraft serial: 0778
- Aircraft time: 61,049 hours, 7,549 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Fwd Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3360 SLIGHT CORROSION UNDER COVER PLATE FWD OF DOOR SILL LATCH 5052VE1. CORRECTIVE ACTION: BLENDED W/IN LIMITS PER A330 SRM 53-00-14. (7651498)
